MathSciNet Relay Station
MathSciNet bibliographic data
MR2564837 22E50 (11F70)
Hanzer, Marcela; Muić, Goran Parabolic induction and Jacquet functors for metaplectic groups. J. Algebra 323 (2010), no. 1, 241–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement